Panadol Night: indications and contraindications

Panadol Night: indications and contraindications

Panadol Night works to help patients who have difficulty sleeping due to aches, whether caused by teeth or joint and muscle pain, to sleep quietly and relieve pain. This prompted many patients to use it because of its unique and powerful effectiveness that made the patient dream and sleep quietly.

Active ingredient in 

Panadol Night Panadol Night contains two active ingredients: 

  • paracetamol, which is an analgesic and antipyretic, and 

  • diphenhydramine hydrochloride, which is anti-allergic and has an additive effect that causes drowsiness.

  • Panadol Night provides pain relief during the night so you can sleep comfortably.

is available in Adam's pharmacy in the form of tablets containing:

  • Paracetamol 500 mg

  • Diphenhydramine HCl 25 mg

Indications for use 

Panadol Night Panadol Night provides night comfort as it treats the following conditions:

  • Headache Migraine

  • Back

  • pain

  • Rheumatic and muscle 

  • pain Toothache Period

  • pain (medicine that relieves colic) ).

  • It also temporarily treats fever and pain associated with colds and flu, allowing the patient to fall asleep easily.

What are the contraindications of using Panadol Night?

There are some precautions that must be taken into account when using the drug, including:

  • Hypersensitivity to one of the components of the drug.

  • For voile anemia patients.

  • Do not exceed the prescribed dose.

  •   Do not take more than two tablets in one night.

  •   Also, Panadol Night Tablets should not be taken for 10 consecutive days without consulting a doctor.

  •   Other products containing paracetamol can be taken throughout the day as long as the daily dose of paracetamol does not exceed 4000 mg (including this product) over a 24 hour period.

  •   Do not take extra doses of paracetamol within 4 hours of taking Panadol Night. Warning: This medicine may cause drowsiness. Therefore, you should not drive or operate machinery while under the influence of this medicine.

  • This medicine should not be used in case of hypersensitivity to paracetamol, diphenhydramine or any of the components of this medicine.

  • This medicine should not be taken at the same time with other preparations containing antihistamines, including those for the skin.

Precautions 

 You should consult your doctor before taking this medication in the following cases:

  • If you have liver or kidney problems.

  • Patients with epilepsy, convulsive disorders, myasthenia gravis, narrow-angle

  • glaucoma

  • , enlarged prostate, or urinary retention

  • if you have bronchitis or asthma.

  • Paracetamol may increase the risk of metabolic acidosis in cases of glutathione deficiency, such as septicemia.

  • You should also avoid consuming alcohol while taking this medicine, as it may increase the effects of alcohol.

  • If symptoms persist after taking the drug, please consult a doctor.

  • Also please be careful when giving this medicine to the elderly; They are more likely to suffer adverse effects.

  • Older adults with confusion should avoid giving this medication.

Dosage and method of using Panadol Night

The usual dose for Panadol Night tablets is:

  •  Two tablets 20 minutes before bedtime, and the duration of its intake should not exceed 10 consecutive days.

  • Do not take more than two tablets in one night.

  • The dose prescribed by the attending physician must be adhered to if other instructions have been prescribed.

 

 Panadol Night side effects

The patient suffers from unwanted side effects as a result of taking Panadol Night tablets, and these symptoms include:

  • fatigue, dizziness and lightheadedness.

  • dry mouth, difficulty concentrating, drowsiness;

  • Confusion, blurred eyes, headache.

  • increased heart rate;

  • Increased viscosity of sputum.

  • Gastrointestinal disorders, feeling sick and vomiting.

  • Changes in liver enzymes.

Drug interactions and warnings while taking Panadol Night Tablets:

Caution should be exercised while taking these tablets with any other medicines containing paracetamol:

  • the daily dose of Paracetamol does not exceed 4000 mg.

  • Paracetamol intake increases the risk of metabolic acidosis in cases of glutathione deficiency, such as septicemia.

  • Please use this medication with caution with an MAO inhibitor, or within 2 weeks of stopping an MAO inhibitor.

  • Concomitant use of Panadol Night with:

  • Alcohol should be avoided, as it may increase the effects of alcohol.

  •  Medications that cause sedation, such as sedatives, hypnotics, and anti-anxiety medications. Increases sedative effects.

  • Medicines that contain antihistamines, including topical antihistamines and cough and cold medicines.

  • Medicines containing antimuscarinics (eg atropine and tricyclic antidepressants).

products in Adam's Pharmacy

Panadol Cold and Flu Day : It can be used in the following cases:

  • Stuffy and runny nose.

  • Headache and physical pain.

  • Hyperthermia.

  • Sinus pain and congestion.

  • Itchy eyes and lacrimal bleeding.

  • sneezing;

Panadol Extend Panadol Extend consists of oval shaped capsules and film-coated capsules that are easy to swallow and do not leave a bitter taste in the mouth. 

It consists of two layers, the first layer of the capsule provides immediate pain relief, while the second layer releases the drug slowly over a long period, which makes it provide long-term pain relief, which means that its effect lasts for a longer period of time compared to regular Panadol, and it also relieves pain when Take a lower dose than the normal dose.

Panadol Extend provides long-term pain relief, which can last up to eight hours, and is designed to treat the following back problems and pains:

  • Spine pain.

  • Back ache .

  • Arthritis.

  • Muscle pain caused by sprains or sports injuries.

  • Headache

  • Migraine.

  • Menstrual pain.

  • pharyngitis.

  • Relief of cold and flu symptoms.

  • Fever .

Panadol Blue : 

  • Panadol is a mild pain reliever and antipyretic that

  • is used to treat most cases of aches and fever, for example:

  • Headaches (anxiety headaches and migraines)

  • fever, pain, flu and cold

  • Relieve dysmenorrhea

  • Reducing pain from non-serious arthritis

  • Toothache is one of the best analgesics Dental

  • relief of muscle pain, rheumatism

  • , sore throat and back pain

 


chat.webp | Adam Pharmacies To talk to the pharmacist
chat.webp | Adam Pharmacies To talk to the pharmacist
To talk to the pharmacist


Adam Online Pharmacy | The nearest pharmacy

  • The best and closest pharmacies to you. Medical consultations with offers on beauty and skincare products. Enjoy the buying experience.


Download the app now